2017
Том 69
№ 9

All Issues

Volume 24, № 2, 1972

Article (Ukrainian)

The inverse problem of approximating functions on a boundary for compacta of positive capacity

Gorbachuk V. I., Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 147—161

Article (Ukrainian)

Stability of periodic solutions of systems with distributed parameters and retardation

Dombrovskii V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 162—171

Article (Ukrainian)

Representation of solutions of equations of neutral type

Kolmanovskii V. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 172—179

Article (Ukrainian)

Quasi-periodic oscillations in linear systems

Mitropolskiy Yu. A., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 180—193

Article (Ukrainian)

Carleman-type boundary-value problem in the class L p (C)

Fan Da Tang

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 194—202

Article (Ukrainian)

Asymptotical solution of a system of linear differential equations with partial derivatives in the case of multiple elementary divisors

Grigorenko V. K., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 203—216

Article (Ukrainian)

Markov processes in a Hilbert space

Bondarenko V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 217—219

Article (Ukrainian)

On a property of the functions of an L-basis

Grigorchuk I. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 219—224

Article (Ukrainian)

On the summation of integrals by the Bernstein - Rogosinski method

Idel's L. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 224—233

Article (Ukrainian)

On one method of proving limit theorems for certain functionals of semi-Markov processes

Korolyuk V. S., Turbin A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 233—238

Article (Ukrainian)

Rvachev's formula for a domain with corner points

Litvin O. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 238—244

Article (Ukrainian)

Sufficient conditions of stability of the solutions of a linear homogeneous system of differential equations with variable coefficients

Los' G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 245—247

Article (Ukrainian)

Bounds on the zeros of a certain determinant whose elements are Bessel functions of the first and second kinds

Makarov V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 247—253

Article (Ukrainian)

An iteration formula for Lyapunov-function construction

Martynyuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 253—258

Article (Ukrainian)

An investigation of the stability in a critical case of certain null roots of a system of differential equations of neutral type

Misnik A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 259—266

Article (Ukrainian)

A generalization of a theorem of livingston

Nikolaeva R. V., Repnina L. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 266—271

Article (Ukrainian)

On inversion formulas of the fundamental integral representation of y k-analytic functions in polar coordinates

Belova M. M., Pakhareva N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 272—276

Article (Ukrainian)

Bipositive projection operators in a partially ordered vector space

Ten V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 276—278

Article (Ukrainian)

Discrete topological spaces

Chudnovskii D. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 278—281

Article (Ukrainian)

On infinite periodic M-groups

Yurchenko V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 281—282